Table of Contents
International Journal of Stochastic Analysis
Volume 2012, Article ID 687376, 14 pages
http://dx.doi.org/10.1155/2012/687376
Research Article

Consistent Price Systems in Multiasset Markets

Department of Mathematical Sciences, Worcester Polytechnic Institute, Worcester, MA 01609, USA

Received 27 May 2012; Accepted 9 July 2012

Academic Editor: Lukasz Stettner

Copyright © 2012 Florian Maris and Hasanjan Sayit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Hasanjan Sayit, “Absence of arbitrage in a general framework,” Annals of Finance, vol. 9, no. 4, pp. 611–624, 2012. View at Publisher ยท View at Google Scholar
  • Attila Herczegh, Vilmos Prokaj, and Miklós Rásonyi, “Diversity and No Arbitrage,” Stochastic Analysis and Applications, vol. 32, no. 5, pp. 876–888, 2014. View at Publisher ยท View at Google Scholar
  • Paolo Guasoni, and Miklós Rásonyi, “Hedging, arbitrage and optimality with superlinear frictions,” Annals of Applied Probability, vol. 25, no. 4, pp. 2066–2095, 2015. View at Publisher ยท View at Google Scholar